Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Actions of pointed Hopf algebras with reduced pi invariants


Authors: Piotr Grzeszczuk and Malgorzata Hryniewicka
Journal: Proc. Amer. Math. Soc. 135 (2007), 2381-2389
MSC (2000): Primary 16R20, 16S40, 16W30
DOI: https://doi.org/10.1090/S0002-9939-07-08769-2
Published electronically: March 29, 2007
MathSciNet review: 2302559
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be an $ H$-module algebra, where $ H$ is a pointed Hopf algebra acting on $ R$ finitely of dimension $ N$. Suppose that $ L^H\neq 0$ for every nonzero $ H$-stable left ideal of $ R$. It is proved that if $ R^H$ satisfies a polynomial identity of degree $ d$, then $ R$ satisfies a polynomial identity of degree $ dN$ provided at least one of the following additional conditions is fulfilled:

  1. $ R$ is semiprime and $ R^H$ is almost central in $ R$,
  2. $ R$ is reduced.
If we also assume that $ R^H$ is central, then $ R$ satisfies the standard polynomial identity of degree $ 2[\sqrt{N}]$, where $ [\sqrt{N}]$ is the greatest integer in $ \sqrt{N}$.


References [Enhancements On Off] (What's this?)

  • [AS] N. Andruskiewitsch, H.J. Schneider, Pointed Hopf Algebras, New directions in Hopf Algebras. Math. Sci. Res. Inst. Publ., 1-68, 43, Cambridge Univ. Press, Cambridge, 2002, 634-654. MR 1913436 (2003e:16043)
  • [BaL] Y. Bahturin, V. Linchenko, Identities of algebras with actions of Hopf algebras, J. Algebra 202 (1998), 634-654. MR 1617671 (99d:16040)
  • [BaZ] Y. Bahturin, M. Zaicev, Identities of graded algebras, J. Algebra 205 (1998), 1-12. MR 1631298 (99f:17034)
  • [BeG] K.I. Beidar, P. Grzeszczuk, Actions of Lie algebras on rings without nilpotent elements, Algebra Colloq. 2(2) (1995), 105-116. MR 1329141 (96f:16043)
  • [BeT] K.I. Beidar, B. Torrecillas, On actions of Hopf algebras with cocommutative coradical, J. Pure and Applied Algebra, 161 (2001), 13-30. MR 1834076 (2002f:16080)
  • [BC] J. Bergen, M. Cohen, Actions of commutative Hopf algebras, Bull. London Math. Soc., 18 (1986), 159-164. MR 0818820 (87e:16052)
  • [BCF] J. Bergen, M. Cohen, D. Fischman, Irreducible actions and faithful actions of Hopf algebras, Israel J. Math., 72 (1990), 5-18. MR 1098978 (92g:16044)
  • [BG] J. Bergen, P. Grzeszczuk, Invariants of Lie superalgebras acting on associative rings, Israel J. Math. 94 (1996), 403-428. MR 1394584 (97g:16046)
  • [C] M. Cohen, Quantum commutativity and central invariants, Advances in Hopf algebras, Lecture Notes in Pure and Appl. Math., 158, Dekker, New York, 1994, 25-38. MR 1289420 (95h:16050)
  • [CW] M. Cohen, S. Westreich, Central invariants of H-module algebras, Comm. Algebra, 21(8) (1993), 2859-2883. MR 1222747 (94d:16034)
  • [GH] P. Grzeszczuk, M. Hryniewicka, Polynomial identities of algebras with actions of pointed Hopf algebras, J. Algebra, 278 (2004), 684-703. MR 2071660 (2005d:16037)
  • [K1] V. K. Kharchenko, Generalized identities with automorphisms, Algebra i Logika 14 (1975), 215-237 (English translation 1976, 132-148). MR 0399153 (53:3004)
  • [K2] V. K. Kharchenko, Fixed elements under a finite group acting on a semiprime ring, Algebra i Logika 14 (1975), 328-344 (English translation 1976, 409-417). MR 0429998 (55:3006)
  • [K3] V. K. Kharchenko, J. Keller, S. Rodrigues-Romo, Prime rings with PI rings of constants, Israel J. Math. 96 (1996), 357-377. MR 1433695 (97k:16052)
  • [M1] S. Montgomery, Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics 82, Amer. Math. Soc., Providence, R.I., 1993. MR 1243637 (94i:16019)
  • [M2] S. Montgomery, Bi-invertible actions of Hopf algebras, Israel J. Math., 83 (1993), no. 1-2, 45-71. MR 1239716 (94g:16047)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16R20, 16S40, 16W30

Retrieve articles in all journals with MSC (2000): 16R20, 16S40, 16W30


Additional Information

Piotr Grzeszczuk
Affiliation: Faculty of Computer Science, Technical University of Białystok, Wiejska 45A, 15-351 Białystok, Poland
Email: piotrgr@pb.bialystok.pl

Malgorzata Hryniewicka
Affiliation: Institute of Mathematics, University of Białystok, Akademicka 2, 15-267 Białystok, Poland
Email: margitt@math.uwb.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-07-08769-2
Received by editor(s): January 8, 2006
Received by editor(s) in revised form: April 25, 2006
Published electronically: March 29, 2007
Additional Notes: The first author was supported by Polish KBN grant No. 1 P03A 032 27
Communicated by: Martin Lorenz
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society